# SDR CALA2017081802720

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32113
- Condition: Scratched
- Location: Bs 1788-1809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMPENAGE SKIN BS 1788 - 1809 STRINGER 30 - 32L, FOUND SCRATCHED.  REPAIRED IAW SRM 53 -00-01, REPAIR 6, FIG 201.
